Also, I will soon recieve my 47th infusion and have noticed depression is progressively getting worse-anyone notice that,after taking Tysabri for an extended time?
I have not taken tyrsabri myself but I do know that some medications will cause a significant amount of weight gain without any change in diet. I have had that happen to me before. I know that's not good for helping a persons depression either. Hang in there and remember you are not alone. I hope this helps. Good luck.
Yes I have! I have been on Tysabri since June 09 and have been slowly gaining weight. I am up to 30 pounds gained now (in 9 months). At first I just thought that maybe I was finally feeling better and therefore eating more food, but now I am thinking that it is from the Tysabri. I have been really watching what I ate since January and have still gained 3 pounds. I would love to hear if others have noticed this too.
I'm so glad to hear I'm not going crazy... know I can stop stressing and just be glad I feel so much better... let's just hang in there girls
I have been on Tysabri for about 10 months now and i have gained about 25 pounds since I started and my DR. tells my that it can not be from the Tysabri but I don't believe it because I have not changed any thing in my life except for starting the Tysabri.
I noticed weight gain since starting Tysabri. No other changes in diet, but I'm not in any pain, so I guess I can't complain. I've been on Tysabri since it first came on the market. I cannot remember how many infusions I've had. Don't have any depression... hope your feeling better..
You can write to me if you'd like to.
64th for me and no weight gain ... feel great!
My nxt infusion would've been my seventy eighth infusion. Contracted JC Virus and they ended it right away. I did notice gradual persistant weight gain that seemed impossible 2 shed. Idk it goes up it goes down but I'm trying 2 keep it down. Need more consistacy with my eating habits and light to moderate exercise as permitted by my limitations. I'm sure it's manageable, but it takes some commitment. I'm not running marathons, which maybe one day I will be 2. What little movement I can do, I will for my well being and a lil vanity, just a little only to make me feel good about who I c looking back@me.
I've been on tysabri since April 2016. I've had 5 treatments about to have my 6th and I noticed right away the weight gain. 20lbs to be exact at this point. I didn't change any of my diet and I am a healthy eater with lots of food allergies. I workout everyday and no matter what I do I keep gaining. I have told all my Drs. but none of them seem to understand why this is such a big deal for me. Nothing fits me and the depression has really started to set in. I thought I was going crazy and making too much of a big deal about all this. I also have noticed I am very tired the week before and the week of the treatment. I don't know if the medication is worth the side effects. I don't know what my situation would be without this treatment since it is managing my flare ups.
Hi everyone! I have taken tysabri twice in August,( every 28 days) and have noticed an immediate weight gain! I haven't done anything to deserve this gain either. I can write someone who wants to discuss this!
I am confused; is anyone here in the year 2016? thank you!
Hi I have been on Tysabri 6 years and just within the past 8 months I notice that my depression has worsened along with getting fat.
Was I glad to see so many answers about weight gain and depression while on Tysabri for an extended amount of time. I know this was posted in 2009 and I don't know how it came to my computer now; but thank you. I've even used a weight coach to help me loose weight; with no success. I've been able to control the depression up until recently and have had to begin using Cymbalta in addition to my standard Wellbutrin. The up side to the Cymbalta is that one of the side affects is reductions of MS pain in my legs.
Hi, I have been on Tysabri since may 2017. I have noticed a rapid weight gain of about 15 pounds. I have had 5 injections( missed one because of being out of the country). I haven't talked to my doctor yet but I'm devastated. This makes me feel horrible. I cannot continue this. I've read the prior comments. Is it really that rare or just unreported?
Hi All. I was diagnosed in June 2017. I have a very physical job. Before diagnosis i could pretty much eat anything without even going to the gym. Although i ate fairly healthy anyways. Now I'm having to watch everything i eat. Still working the same job. I've gain 10kilos since i started my treatment on Tysabri. I can't seem to lose anything. Any idea?
- Tysabri Information for Consumers
- Tysabri Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tysabri (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.